Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

Wavefronts of a stage structured model with state--dependent delay
Pages: 4931 - 4954, Issue 10, October 2015

doi:10.3934/dcds.2015.35.4931      Abstract        References        Full text (452.3K)           Related Articles

Yunfei Lv - Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China (email)
Rong Yuan - School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China (email)
Yuan He - School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China (email)

1 M. Adimy, F. Crauste, M. Hbid and R. Qesmi, Stability and Hopf bifurcation for a cell population model with state-dependent delay, SIAM J. Appl. Math., 70 (2010), 1611-1633.       
2 W. Aiello and H. Freedman, A time-delay model of a single species growth with stage structure, Math. Biosci, 101 (1990), 139-153.       
3 W. Aiello, H. Freedman and J. Wu, Analysis of a model representing stage-structured population growth with state-dependent time delay, SIAM J. Appl. Math, 52 (1992), 855-869.       
4 J. Al-omari and S. Gourley, Stability and traveling fronts in Lotka-Volterra competition models with stage structure, SIAM J. Appl. Math., 63 (2003), 2063-2086.       
5 J. Al-Omari and S. Gourley, Dynamics of a stage-structured population model incorporating a state-dependent maturation delay, Nonlinear Anal. Real World Appl., 6 (2005), 13-33.       
6 J. Al-Omari and A. Tallafha, Modelling and analysis of stage-structured population model with state-dependent maturation delay and harvesting, Int. J. Math. Analysis, 1 (2007), 391-407.       
7 H. Andrewartha and L. Birch, The Distribution and Abundance of Animals, University of Chicago Press, Chicago, IL, 1954, p. 370.
8 H. Barclay and P. driessche, A model for a single species with two life history stages and added mortality, Ecol. Model, 11 (1980), 157-166.
9 M. Benchohra, I. Medjadj, J. Nieto and P. Prakash, Global existence for functional differential equations with state-dependent delay, J. Funct. Space Appl., (2013), Art. ID 863561, 7 pp.       
10 J. Canosa, On a nonlinear diffusion equation describing population growth, IBM J. Res. Develop., 17 (1973), 307-313.       
11 K. Das and S. Ray, Effect of delay on nutrient cycling in phytoplankton-zooplankton interactions in estuarine system, Ecol. Model., 215 (2008), 69-76.
12 R. Gambell, Birds and mammals-Antarctic whales, in Antarctica (eds. W. Bonner and D. Walton), Pergamon Press, New York, 1985, 223-241.
13 S. Gourley and Y. Kuang, Wavefronts and global stability in a time-delayed population model with stage structure, Proc. R. Soc. Lond. A, 459 (2003), 1563-1579.       
14 W. Gurney, R. Nisbet and J. Lawton, The systematic formulation of tractible single species population models incorporating age structure, J. Animal Ecol., 52 (1983), 479-485.
15 J. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York, 1977.       
16 F. Hartung, T. Krisztin, H. Walther and J. Wu, Functional differential equations with state-dependent delay: Theory and applications, in Handbook of Differential Equations: Ordinary Differential Equations. Vol. III (eds. A. Canada, P. Drabek and A. Fonda), Elsevier Science B. V., North-Holland, Amsterdam, 2006, 435-545.       
17 K. Hong and P. Weng, Stability and traveling waves of a stage-structured predator-prey model with Holling type-II functional response and harvesting, Nonlinear Anal. Real World Appl., 14 (2013), 83-103.       
18 Q. Hu and X. Zhao, Global dynamics of a state-dependent delay model with unimodal feedback, J. Math. Anal. Appl., 399 (2013), 133-146.       
19 D. Jones and C. Walters, Catastrophe theory and fisheries regulation, J. Fish. Res. Bd. Can., 33 (1976), 2829-2833.
20 T. Krisztin, A local unstable manifold for differential equations with state-dependent delay, Discret. Contin. Dyn. S., 9 (2003), 993-1028.       
21 T. Krisztin and A. Rezounenko, Parabolic partial differential equations with discrete state-dependent delay: Classical solutions and solution manifold, preprint, November 30, 2014, arXiv:1412.0219.
22 Y. Kuang, Delay Differential Equation with Applications in Population Dynamics, Academic, New York, 1993.       
23 H. Landahl and B. Hanson, A three stage population model with cannibalism, Bull. Math. Biol., 37 (1975), 11-17.
24 X. Liang and X. Zhao, Asymptotic speeds of spread and traveling waves for monotone semiflows with applications, Comm. Pure Appl. Math., 60 (2007), 1-40; Comm. Pure Appl. Math., 61 (2008), 137-138 (erratum).       
25 M. Memory, Stable and unstable manifolds for partial functional differential equations, Nonlinear Anal., 16 (1991), 131-142.       
26 J. Murray, Mathematical Biology, Springer, 1989.       
27 A. Rezounenko and J. Wu, A non-local PDE model for population dynamics with state-selective delay: Local theory and global attractors, J. Comput. Appl. Math., 190 (2006), 99-113.       
28 W. Rudin, Functional Analysis, McGraw-Hill, 1991.       
29 K. Schaaf, Asymptotic behavior and travelling wave solutions for parabolic functional differential equations, Trans. Amer. Math. Soc., 302 (1987), 587-615.       
30 J. Sherratt, Wavefront propagation in a competition equation with a new motility term modelling contact inhibition between cell populations, Proc. R. Soc. Lond. A, 456 (2000), 2365-2386.       
31 K. Tognetti, The two stage stochastic model, Math. Biosci., 25 (1975), 195-204.       
32 C. Travis and G. Webb, Existence and stability for partial functional differential equations, Trans. Amer. Math. Soc., 200 (1974), 395-418.       
33 H. Wang, On the existence of traveling waves for delayed reaction-diffusion equations, J. Differential Equations, 247 (2009), 887-905.       
34 S. Wood, S. Blythe, W. Gurney and R. Nisbet, Instability in mortality estimation schemes related to stage-structure population models, IMA J. Math. Appl. in Medicine and Biology, 6 (1989), 47-68.       
35 J. Wu, Theory and Applications of Partial Functional Differential Equations, Springer-Verlag, New York, 1996.       
36 Y. Yang, Hopf bifurcation in a two-competitor, one-prey system with time delay, Appl. Math. Comput., 214 (2009), 228-235.       
37 Q. Ye, Z. Li, M. Wang and Y. Wu, Introduction of Reaction-Diffusion Equations, Second edition, China Science Publishing Group, 2011.
38 A. Zaghrout and S. Attalah, Analysis of a model of stage-structured population dynamics growth with time state-dependent time delay, Appl. Math. Comput., 77 (1996), 185-194.       
39 G. Zhang, W. Li and G. Lin, Traveling waves in delayed predator-prey systems with nonlocal diffusion and stage structure, Math. Comput. Model., 49 (2009), 1021-1029.       
40 L. Zhang, B. Li and J. Shang, Stability and travelling waves for a time-delayed population system with stage structure, Nonlinear Anal. Real World Appl., 13 (2012), 1429-1440.       

Go to top